Skip to Accessibility Tools Skip to Content Skip to Footer

Forums


Treatment

Post Mavyret

  • By BeckyG

    My husband finished his eight weeks of Mavyret last Saturday night. However, he is still extremely nauseous and gets sick daily. He’s lost 24 pounds total, and is really discouraged and tired of not keeping anything down.

    Is this normal? Will it go away?

    reply
  • By Susan Simon Moderator

    HI Becky. I am sorry to hear that your hubby is not feeling well. I do not think this is the norm as it is the first time I have heard of this from Mavyret patients. However, we are not doctors. Please make sure your husband makes an appointment with his treating doctor to figure this out. I hope he starts feeling better very soon. (Sue, Community Moderator)

    reply
    • By BeckyG

      Thank you Susan! Apparently, he is really, really sensitive to any medication. His doctor prescribed some zofran that helped. He finished up 15 days ago and is finally starting to feel like himself. Most patients tolerate Mavyret with minimal side effects. It is worth it though, and I’m so thankful he was able to get it. 🙂

      reply
  • By Susan Simon Moderator

    So happy he is feeling better. I misread your original post and thought you said he finished treatment 8 weeks ago. So glad it was recently. I am sure he is on the road to recovery and will soon be celebrating his 12 week post treatment cure! That will make it all so worthwhile. Have a great week. (sue, Community Moderator)

    reply